# SDR FDEA201211184072

- Difficulty date: November 18, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N664FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 768
- Aircraft time: 24,658 hours, 13,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bushing
- Part number: A3214003820000
- Condition: Corroded
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INSIDE BUSHING OF FWD ECCENTRIC LUG OF LT MLG FWD CROSS BRACE ATTACH (OTBD END) R & R LT MLG FWD CROSS BRACE ECCENTRIC BUSHING IAW DWG A32140045. ADJUSTED LT MLG FWD CROSS BRACE ECCENTRIC BUSHING IAW DWG A32140045. FOLLOW UP INSTALLATION OF LT MLG CROSS BRACES TO BE ACCOMPLISHED ON 32T0007.
